Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 45, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 8:02 PM EDT for 4 counties in Ohio. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2022, 8:02 PM EDT (00:02 UTC)
- Expired
- Jun 1, 2022, 8:48 PM EDT
- In force
- 46 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, OH, Huron County, OH, Richland County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 79 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:07 PM EDT | TSTM WND DMG | 3 Ssw Attica, OH | SENECA COUNTY DISPATCH REPORTS MANY TREES DOWN ACROSS VENICE TOWNSHIP. TIME ESTIMATED VIA RADAR. |
| Jun 1, 8:33 PM EDT | TSTM WND DMG | 2 N Shelby, OH | FIRE DEPARTMENT REPORTS SEVERAL ELECTRICAL POLES DOWNED ACROSS THE ROAD NORTH OF SHELBY. TIME ESTIMATED VIA RADAR. |
| Jun 1, 8:36 PM EDT | TSTM WND DMG | 2 E Shelby, OH | FIRE DEPARTMENT REPORTS SEVERAL ELECTRICAL POLES DOWNED ACROSS STATE ROUTE 96 EAST OF SHELBY BETWEEN PLYMOUTH-SPRINGMILL ROAD AND INDUSTRIAL TECH PARKWAY. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1300 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.4
The text
As transmitted.
299
WUUS51 KCLE 020002
SVRCLE
OHC033-077-139-147-020100-
/O.NEW.KCLE.SV.W.0045.220602T0002Z-220602T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
802 PM EDT Wed Jun 1 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northern Richland County in north central Ohio...
Southern Huron County in north central Ohio...
Southeastern Seneca County in northwestern Ohio...
Northern Crawford County in north central Ohio...
* Until 900 PM EDT.
* At 802 PM EDT, a severe thunderstorm was located over Bloomville,
or 10 miles southeast of Tiffin, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Mansfield, Shelby, Willard, New London, Plymouth, New Washington,
Bloomville, Chatfield, Greenwich, Attica, Benton, Tiro, Shenandoah
and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4081 8241 4091 8311 4112 8306 4107 8243
4099 8244 4099 8242 4093 8241 4083 8241
4082 8242
TIME...MOT...LOC 0002Z 275DEG 26KT 4101 8302
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn5 follow-up statements
528
WWUS51 KCLE 020027
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
827 PM EDT Wed Jun 1 2022
OHC147-020037-
/O.CAN.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Seneca OH-
827 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SENECA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4081 8241 4089 8296 4099 8283 4110 8283
4107 8243 4099 8244 4099 8242 4083 8241
4082 8242
TIME...MOT...LOC 0027Z 275DEG 26KT 4099 8278
$$
OHC033-077-139-020100-
/O.CON.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Richland OH-Huron OH-Crawford OH-
827 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN RICHLAND...SOUTHERN HURON AND NORTHEASTERN CRAWFORD
COUNTIES...
At 827 PM EDT, a severe thunderstorm was located near New Washington,
or 16 miles northeast of Bucyrus, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Mansfield, Shelby, Willard, New London, Plymouth, New Washington,
Greenwich, Tiro, Shenandoah and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4081 8241 4089 8296 4099 8283 4110 8283
4107 8243 4099 8244 4099 8242 4083 8241
4082 8242
TIME...MOT...LOC 0027Z 275DEG 26KT 4099 8278
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn363
WWUS51 KCLE 020032
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
832 PM EDT Wed Jun 1 2022
OHC077-020042-
/O.CAN.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Huron OH-
832 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HURON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4088 8290 4099 8283 4099 8242 4083 8241
4082 8242 4081 8241
TIME...MOT...LOC 0032Z 275DEG 26KT 4099 8273
$$
OHC033-139-020100-
/O.CON.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Richland OH-Crawford OH-
832 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN RICHLAND AND NORTHEASTERN CRAWFORD COUNTIES...
At 832 PM EDT, a severe thunderstorm was located near Plymouth, or 17
miles northeast of Bucyrus, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Mansfield, Shelby, Plymouth, New Washington, Tiro, Shenandoah and
Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4088 8290 4099 8283 4099 8242 4083 8241
4082 8242 4081 8241
TIME...MOT...LOC 0032Z 275DEG 26KT 4099 8273
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn298
WWUS51 KCLE 020036
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
836 PM EDT Wed Jun 1 2022
OHC033-139-020100-
/O.CON.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Richland OH-Crawford OH-
836 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN RICHLAND AND NORTHEASTERN CRAWFORD COUNTIES...
At 836 PM EDT, a severe thunderstorm was located over Plymouth, or 17
miles northwest of Mansfield, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Mansfield, Shelby, Plymouth, Tiro, Shenandoah and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4087 8286 4099 8278 4099 8242 4083 8241
4082 8242 4081 8241
TIME...MOT...LOC 0036Z 275DEG 26KT 4099 8269
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn389
WWUS51 KCLE 020039
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
839 PM EDT Wed Jun 1 2022
OHC033-020049-
/O.CAN.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Crawford OH-
839 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4081 8241 4085 8273 4099 8273 4099 8242
4083 8241 4082 8242
TIME...MOT...LOC 0039Z 275DEG 26KT 4099 8265
$$
OHC139-020100-
/O.CON.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Richland OH-
839 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN RICHLAND COUNTY...
At 839 PM EDT, a severe thunderstorm was located over Plymouth, or 16
miles northwest of Mansfield, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Mansfield, Shelby, Plymouth, Shenandoah and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4081 8241 4085 8273 4099 8273 4099 8242
4083 8241 4082 8242
TIME...MOT...LOC 0039Z 275DEG 26KT 4099 8265
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn333
WWUS51 KCLE 020048
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
848 PM EDT Wed Jun 1 2022
OHC139-020058-
/O.CAN.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Richland OH-
848 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RICHLAND COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
LAT...LON 4081 8241 4085 8273 4099 8273 4099 8242
4083 8241 4082 8242
TIME...MOT...LOC 0046Z 275DEG 26KT 4098 8256
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:26 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 1, 6:26 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 626 PM EDT Wed Jun 1 2022 .SYNOPSIS... A cold front will push through the region this evening. High pressure builds in Thursday afternoon through Saturday before a warm front lifts across the region Sunday. && .NEAR TERM /THROUGH THURSDAY NIGHT/... 6:30 PM: Line of strong to severe thunderstorms pushing across our southeastern counties...have been getting scattered damaging wind, a bit of hail, and brief torrential downpours with the heftier storms. Conditions support a continued threat for scattered severe weather, primarily from damaging winds, with this line over the next 1-2 hours before it exits to our southeast. Have begun clearing the watch behind this line and will continue to do so as it continues to the east. Cold front itself is back from Sandusky down towards Findlay, though the line of convection ahead of it is making it hard to find in wind fields. Atmosphere is fairly worked over where storms have moved through, but scattered showers/thunder are trying to re-develop across northwest OH along the front. No severe threat with these, and should decrease in coverage and intensity through the evening as they move into the worked-over airmass after sunset...but, have some chance POPs continuing through most of the evening for this activity. Previous Discussion: The main weather story this afternoon into this evening will be the threat for scattered strong to severe thunderstorms. The thermodynamics are coming together for a rather active and storm later afternoon for most of northern Ohio into northwest Pennsylvania. Mixed layer CAPE values are approaching 1500 to 2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG. Effective Bulk shear values are not overly impressive but just enough around 30 to 35 knots. There is some warm air aloft resulting in our mid level lapse rates to be around 6C. Precipitable water values are a modest 1.3 to 1.5 inch. A weak cold front will push through the area now through the mid evening hours. With these atmospheric ingredients, we are expecting multi-cell type convection. There may be the potential for a couple mini bowing clusters of storms as well. The main severe hazards will be damaging wind gusts up to 65 mph followed by marginally severe hail up to the size of quarters. There will be a locally heavy rainfall threat given the high moisture content in the lower atmosphere. The timing for severe convection will be now through about 00z before most of the storms move east out of our area. The cold front will slowly move through later this evening with a few lingering showers possible. A weak low will track along the front across Ohio late tonight into early Thursday morning. This weak low may bring a few additional scattered rain showers through early Thursday morning before high pressure builds into the region by late Thursday afternoon and Thursday night. Clouds will slowly clear from northwest to southeast on Thursday afternoon. High temps will be almost 20 degrees cooler on Thursday in the middle to upper 60s. Clear skies and drier air moves in Thursday night with very pleasant weather and temperatures into the upper 40s to lower 50s. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... Fair weather is likely during the whole period as troughing aloft exits northeastward and is followed by westerly flow aloft, and stabilizing high pressure ridging at/near the surface builds from the northern Great Plains. A surface trough associated with a weak cold front should sweep southeast across our CWA on Friday, but dry low-levels and weak low-level convergence/ascent along the front should prevent precip development. Daytime highs mainly in the 70's on Friday should be followed by highs in the mid 60's to mid 70's on Saturday. Overnight lows should range from the mid 40's to mid 50's Friday and Saturday nights. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Westerly flow aloft and embedded shortwave disturbances should affect our CWA this whole period. At the surface, high pressure exits eastward on Sunday and is followed by a northeastward warm front passage on Monday. A southeastward cold front passage may occur by late Monday. This frontal zone may then waver in vicinity of our region Tuesday through Wednesday as multiple and weak low pressure centers potentially ripple generally northeastward along the front. This pattern should result in periods of showers and thunderstorms, but uncertainty remains regarding the timing of each shortwave disturbance and associated greater potential for showers/storms. Highs should mainly reach the 70's, but our I-75 corridor counties may have highs reach the lower 80's on Sunday and Monday. Lows should reach the mid 50's to lower 60's each night. && .AVIATION /18Z Wednesday THROUGH Monday/... The main concerns for aviation will be the potential for scattered strong to severe convection this afternoon into the early evening hours for all of northern Ohio and northwest Pennsylvania. We expect VFR conditions through the evening hours outside of any heavier convection. There will be brief drops in visibilities and ceilings with the convection as well into the evening hours. The strongest convection will be capable of large hail and severe downburst wind gusts. A cold front will move through the area this evening after 00z which will shift southwest winds 5-10 knots today to northwest/north winds 5-10 knots overnight into Thursday morning. Ceilings will drop to MVFR and some locations lower end MVFR. Some guidance shows the potential for IFR at a few locations but we did not have that in the TAF for this update. We will watch trends and see if those ceilings need to be updated in the TAF. MVFR ceilings expected to last through Thursday morning. There could be some scattered light rain showers possible around early Thursday morning. Outlook...Non-VFR likely Thursday morning into the afternoon with rain showers. && .MARINE... Winds of about 15 knots or less are expected through this Monday. Waves should trend 3 feet or less. At this point, no Small Craft Advisories are anticipated. A cold front will continue to sweep southeastward across Lake Erie through this evening and will be followed by high pressure building from the northern Great Plains through Thursday. Southwesterly winds veer to mainly northwesterly to northerly behind the front. Variable wind direction is then expected Friday through Sunday as the high pressure ridge builds further over the lake. On Monday, high pressure exits eastward and a warm front sweeps northeastward in the morning, allowing winds to veer from southeasterly to southwesterly. These southwesterly winds may then veer to northwesterly and then to northeasterly later on Monday as a southeastward cold front passage is followed by high pressure building from the Canadian Prairies. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Griffin NEAR TERM...Griffin/Sullivan SHORT TERM...Jaszka LONG TERM...Jaszka AVIATION...Griffin MARINE...Jaszka
Hazardous weather outlook, Jun 1, 8:01 PM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service Cleveland OH 801 PM EDT Wed Jun 1 2022 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-030015- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 801 PM EDT Wed Jun 1 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 1, 7:20 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
720 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND DMG 2 SW HUBBARD 41.14N 80.60W
06/01/2022 TRUMBULL OH 911 CALL CENTER
TREE AND WIRES DOWN. TIME ESTIMATED FROM
RADAR.
&&Local storm report, Jun 1, 7:22 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
722 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 1 NE YOUNGSTOWN 41.11N 80.63W
06/01/2022 MAHONING OH 911 CALL CENTER
TREE AND WIRES DOWN.
&&Local storm report, Jun 1, 7:30 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
730 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL MCCOMB 41.11N 83.79W
06/01/2022 M1.00 INCH HANCOCK OH TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZED HAIL
IN MCCOMB.
&&
SEFCOVICLocal storm report, Jun 1, 7:32 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
732 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG MCCOMB 41.11N 83.79W
06/01/2022 HANCOCK OH TRAINED SPOTTER
TRAINED SPOTTER REPORTED SEVERAL TREES
DOWNED IN MCCOMB.
&&
SEFCOVICLocal storm report, Jun 1, 7:47 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
747 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 4 NE FINDLAY 41.08N 83.59W
06/01/2022 HANCOCK OH FIRE DEPT/RESCUE
TREES DOWN AND BLOCKING ROAD AT COUNTY ROAD
236 AND COUNTY ROAD 212 NORTHEAST OF
FINDLAY. TIME ESTIMATED VIA RADAR.
&&
SEFCOVICLocal storm report, Jun 1, 8:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
801 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 SW NEW RIEGEL 41.04N 83.35W
06/01/2022 SENECA OH 911 CALL CENTER
TREE DOWN. TIME ESTIMATED FROM RADAR.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:04 PM EDT | Areal Flood Advisory | CLE | Seneca | 6 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.